MAUDE Adverse Event Report: NEODENT JJGC S.A. CM DRIVE IMPLANT TITANIUM 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT JJGC S.A. CM DRIVE IMPLANT TITANIUM 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.999
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site #14 in the mouth, a failure occurred upon insertion.Another implant was not placed in the same site on the same day.Clinician reports no primary stability.The site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site #14 in the mouth, a failure occurred upon insertion.Another implant was not placed in the same site on the same day.Clinician reports no primary stability.The site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM DRIVE IMPLANT TITANIUM 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7502603
Report Number3008261720-2018-02137
Device Sequence Number18875945
Product Code DZE
UDI-Device Identifier07899878023388
UDI-Public07899878023388
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
Report Date (Section F) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2021
Device Catalogue Number109.999
Device Lot Number77437I
Other Device ID Number07899878023388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Device Age2 MO
Event Location Other
Date Report to Manufacturer04/13/2018
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRAUMANN CC MIX; STRAUMANN CC MIX; STRAUMANN CC MIX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR